×

Regularizations in abelian complete ordered groups. (English) Zbl 0479.46003


MSC:

46A20 Duality theory for topological vector spaces
46A40 Ordered topological linear spaces, vector lattices
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bigart, A; Keimel, K; Wolfenstein, S, Groupes et anneaux réticulés, () · Zbl 0384.06022
[2] Dolecki, S; Kurcyusz, S, Convexité généralisée et optimisation, C. R. acad. sci. Paris Sér. A, 283, 91-94, (1976) · Zbl 0341.49005
[3] Dolecki, S; Kurcyusz, S, On φ-convexity in extremal problems, SIAM J. control optim., 16, 277-300, (1978) · Zbl 0397.46013
[4] Elster, K.H; Nehse, R, Zur theorie der polarfunktionale, Math. operationsforsch. statist. ser. statist., 5, 3-21, (1974) · Zbl 0283.90049
[5] Fan, K, On the Krein-Milman theorem, (), 211-219 · Zbl 0139.30003
[6] Fuchs, L, Partially ordered algebraic systems, (1966), Pergamon Elmsford, N.Y · Zbl 0137.02001
[7] Hörmander, L, Sur la fonction d’appui des ensembles convexes dans un espace localement convexe, Ark. mat., 3, 181-186, (1954) · Zbl 0064.10504
[8] Penot, J.P; Théra, M, Polarité des applications convexes vectorielles, C. R. acad. sci. Paris Sér. A, 288, 419-422, (1979) · Zbl 0398.46010
[9] Théra, M, Thèse de 3ème cycle, (1978), Pau
[10] Balder, E.J, An extension of duality-stability relations to non-convex optimization problems, SIAM J. control, 15, 329-343, (1977) · Zbl 0366.90103
[11] Brondsted, A, Convexification conjugate functions, Math. scand., 36, 131-136, (1975) · Zbl 0298.46005
[12] Moreau, J.J, ()
[13] Moreau, J.J, Inf-convolution, sous-additivité, convexité des fonctios numériques, J. math. pures appl., 49, 109-154, (1970) · Zbl 0195.49502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.